Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Burning in penile tip after ejaculation. Taking medicines for anxiety and agoraphobia. Cause?

Burning in tip of the penis after ejaculation that lasts a couple hours. No other symptoms other than my boyfriend noticed this started to happen after he started experience problems getting and maintaining an erection . We believe the erection problem is a result of his medication for anxiexty and agoraphobia . What could b the problem.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been taking SSRTI drugs for erectile dysfunction and some drugs for treatment of anxiety.These drugs are known to have side effects like painful ejaculation and urination.Do not worry it will settle down itself over a period of time and will be normal after you stop taking these drugs.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor